# SDR HNAA2024101800990

- Difficulty date: September 26, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,328 hours, 42,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2180 LH WING LATERAL FAIRING, LWR MID ATTACH BRACKET DAMAGED.  RAR BRACKET IAW SRM 51-40-02
